# SDR MYWA120024

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,054 hours, 24,710 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  L1 WINDOW SHOW SIGN OF ARCHING AT UPPER HEATING ELEMENT.  REMOVED AND REPLACED L-1 WINDOW IAW B737-400 M/M 56-11-11, OPS CHECK NORMAL.
